![]() |
Volumn 86, Issue 25, 2001, Pages 5687-5690
|
Angular distributions for double ionization of Li- by an ultrashort, intense laser pulse
|
Author keywords
[No Author keywords available]
|
Indexed keywords
BOUNDARY CONDITIONS;
DIFFERENTIAL EQUATIONS;
HAMILTONIANS;
INTEGRATION;
LIGHT POLARIZATION;
MATHEMATICAL MODELS;
PHOTOIONIZATION;
ULTRASHORT PULSES;
ANGULAR DISTRIBUTIONS;
DOUBLE IONIZATION;
ATOMIC PHYSICS;
|
EID: 0035908067
PISSN: 00319007
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevLett.86.5687 Document Type: Article |
Times cited : (23)
|
References (30)
|